# SDR SWIA200211580

- Difficulty date: December 16, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 17,840 hours, 16,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING DOES NOT ILLUMINATE FROM ROW 9 AND AFT WHEN EMERGENCY LIGHTS SWITCHED TO ON.  CLEANED THE CONNECTORS FOR THE AFT SECTION OF EMERGENCY LIGHTS.  OPS CHECK GOOD.
